# SDR O2GA2021011883101

- Difficulty date: January 11, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 4,650 hours, 3,967 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 12115H5730
- Condition: Failed
- Location: Cockpit
- Part time: 4,650 hours, 3,967 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT ABOUT 18,500 FT THE OUTER PAIN OF LEFT FORWARD WINDSHIELD SHATTERED.  NO PRESSURIZATION LOSS.  RETURNED TO DEPARTURE AIRPORT. LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE LEFT WINDSHIELD.  AIRCRAFT WAS RETURNED TO SERVICE.
